# SDR CKSA98744

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: C1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR INTERNAL WEB FRAME HAS CORROSION AROUND ANCHOR NUT HOLES IN FOUR AREAS.  REMOVED CORROSION IAW SRM 51-21-01.  COMPLIED WITH THICKNESS CHECK, FOUND FOUR AREAS OUT OF LIMITS IAW SRM 52-11-00.  FABRICATED REPAIR PARTS IAW AIA DRAWING EDR-L106044.  TREATED AND PRIMED IAW L1011 SRM 51-10-02 AND MM 20-51-09.  INSTALLED REPAIR IAW AIA DRWG EDR-L106044.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 31502, CPCP TASK NR 08-00-1000.
